Volume 87, Number 1, January 1991
: Some corollaries of a theorem of Whitney on the chromatic polynomial.
Laura A. Sanchis
: Maximum number of edges in connected graphs with a given domination number.
: Some results on lambda-valuation of graphs involving complete bipartite graphs.
: A simple proof and a generalization of an old result of Chung and Feller.
Volume 87, Number 2, January 1991
: Descriptively sufficient subcollections of flats in matroids.
: Hadamard matrices of generalized quaternion type.
: No partial 1-spread of class [0, >=2]d in PG(2d-1, q) exists.
Volume 87, Number 3, February 1991
J. C. Parnami
: The iteration of a bijective transformation of integer k-tuples mod m.
Louis W. Shapiro
: Voting blocks, reluctant functions, and a formula of Hurwitz.